# SDR REXA2016112702358

- Difficulty date: November 27, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,352 hours, 21,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E FLOOR IS CRACKED AT FS 193 ON LT. REPAIRED E&E FLOOR FS 193 LT SIDE IAW REO 601R-53-11-081.
